... a hangover. I also found it hard to focus and then I started getting weird feelings in both my legs. I am not happy with these symptoms at all and if that was just my first tablet, what would side effects be the more tablets I take? So decided I am not taking it anymore. Could anyone tell me how long it takes for one 15mg tablet to leave my system?
I started mirtazapine on Saturday night. Shortly afterwards I felt very drowsy, like I had…
Question posted by bustyblonde on 31 Oct 2021
Last updated on 31 October 2021 by WildcatVet
Yes, unfortunately side effects come with the territory and are sometimes beneficial. For instance, mirtazepine is often prescribed as a sleep aid. Most generally resolve with just days to a week or so.
To answer your question mirtazapine has a long half life of about 20-40 hours. This means that after 20-40 hours 50% of your last dose is still in your system. After another 20-40 hours only 25% remains, etc. It will take approximately 4 days for the drug to completely clear your system but by the time you get down to the smaller fractions the side effects should have subsided.
- Mirtazapine uses and safety info
- Mirtazapine information for Healthcare Professionals (includes dosage details)
- Side effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.